IRUS Total

A random dynamical systems perspective on stochastic resonance

File Description SizeFormat 
SR_february2017.pdfAccepted version276.42 kBAdobe PDFView/Open
Title: A random dynamical systems perspective on stochastic resonance
Authors: Cherubini, AM
Lamb, JSW
Rasmussen, M
Sato, Y
Item Type: Journal Article
Abstract: We study stochastic resonance in an over-damped approximation of the stochastic Duffing oscillator from a random dynamical systems point of view. We analyse this problem in the general framework of random dynamical systems with a nonautonomous forcing. We prove the existence of a unique global attracting random periodic orbit and a stationary periodic measure. We use the stationary periodic measure to define an indicator for the stochastic resonance.
Issue Date: 7-Jun-2017
Date of Acceptance: 12-May-2017
URI: http://hdl.handle.net/10044/1/48574
DOI: https://dx.doi.org/10.1088/1361-6544/aa72bd
ISSN: 1361-6544
Publisher: IOP Publishing
Start Page: 2835
End Page: 2853
Journal / Book Title: Nonlinearity
Volume: 30
Issue: 7
Copyright Statement: © 2017 IOP Publishing Ltd & London Mathematical Society. This is an author-created, un-copyedited version of an article accepted for publication in Nonlinearity . IOP Publishing Ltd is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The definitive publisher authenticated version is available online at http://iopscience.iop.org/article/10.1088/1361-6544/aa72bd/meta
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Commission of the European Communities
Funder's Grant Number: EP/I004165/1
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Physics, Mathematical
nonautonomous random dynamical systems
stochastic resonance
Markov measures
random attractors
General Mathematics
0102 Applied Mathematics
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences